# SDR SWAA2022020183333

- Difficulty date: August 22, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737
- Aircraft serial: 29803
- Aircraft time: 64,004 hours, 37,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Upper Fuselage L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TRANSFERRED FROM LOG PAGE 0026722: INSPECTION FOUND DAMAGE TO SKIN AROUND RIVET MEASURING 0.045' DEEP BY 1/16' BY 1/16' WIDE AT STA 727 S-7L / REPAIRED SKIN DAMAGE AT BS 727 STR 7L PER ER 17-03880 REV IR AND EA 1-753-31647 REV IR
